# SDR QXEA2020120100331

- Difficulty date: November 30, 2020
- Submitted: December 1, 2020
- Operation: Air carrier
- Aircraft: N444QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4355
- Aircraft time: 20,572 hours, 22,270 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Bottle
- Part number: 4738801
- Part serial: 0981AM
- Condition: Cracked
- Location: Fire Exting
- Part time: 20,572 hours, 22,270 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NACELLE HIGH RATE FIRE BOTTLE AFT DISCHARGE TUBE CRACKED.  REMOVED AND INSTALLED SERVICEABLE TUBE PN 82620125-001, IAW Q400 AMM TASK 26-21-01-400-801 PARA 4B STEPS 5 THRU 10.
